Stochastic Homogenisation of Free-Discontinuity Problems

Filippo Cagnetti, Gianni Dal Maso, Lucia Scardia, Caterina Ida Zeppieri

Research output: Contribution to journalArticle

2 Citations (Scopus)
39 Downloads (Pure)

Abstract

In this paper we study the stochastic homogenisation of free-discontinuity functionals. Assuming stationarity for the random volume and surface integrands, we prove the existence of a homogenised random free-discontinuity functional, which is deterministic in the ergodic case. Moreover, by establishing a connection between the deterministic convergence of the functionals at any fixed realisation and the pointwise Subadditive Ergodic Theorem by Akcoglou and Krengel, we characterise the limit volume and surface integrands in terms of asymptotic cell formulas.

Original languageEnglish
Pages (from-to)1-40
Number of pages40
JournalArchive for Rational Mechanics and Analysis
Early online date28 Mar 2019
DOIs
Publication statusE-pub ahead of print - 28 Mar 2019

ASJC Scopus subject areas

  • Analysis
  • Mathematics (miscellaneous)
  • Mechanical Engineering

Fingerprint Dive into the research topics of 'Stochastic Homogenisation of Free-Discontinuity Problems'. Together they form a unique fingerprint.

Cite this